# SDR AUS20020787

- Difficulty date: July 25, 2002
- Submitted: September 6, 2002
- Operation: Air carrier
- Make and model: Boeing 747338
- System (JASC): 2710 · Aileron Control System
- Part: Bolt
- Part number: 69B826571
- Condition: Fractured
- Location: Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) RT AILERON PCU RODEND BOLT HEAD BROKEN.
